Is it normal to have tingling and achey pain around eye 2 weeks after botox?
Doctor Answers 6
The pain is almost certainly not related to your treatment at this point 2 weeks after your Botox injection. I recommend you followup with your primary care physician to figure out what else maybe going on. Hope this helps. Good luck.
Tingling Eye Pain After Botox
Tingling after botox
This shouldn't be related to the Botox. I would check with your primary physician, sometimes a condition called herpes zoster(shingles) can start like this.
You might also like...
Botox and Tingling
This does not sound like it is a side effect of Botox. I recommend consulting with your Primary Care provider. Thank you for your question.
Pain 2 weeks after Botox
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.